New York, 2015Hail and Damaging Winds in New York, June 10, 2015
June 10, 2015 · NWS BUF · 16 events in 4 counties and zones
Thunderstorms developed along outflow boundary in a warm, humid airmass during the late evening hours. The thunderstorms produced damaging winds and large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $250,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along outflow boundary in a warm, humid airmass during the late evening hours. The thunderstorms produced damaging winds and large hail. Although wind gusts were measured to 58 mph at the Rochester airport, after a NWS survey of the damage it was estimated that wind gusts were probably 65 to 70 mph. The storms produced a swath of damage extending across southern Monroe, southwest Wayne and northern Ontario counties. Isolated damage was also reported from storms in Sodus, in Wayne County, and later in the evening in Manchester and Clifton Springs in Ontario County. The storms downed trees and power lines throughout the three county region with several reports of significant structural and property damage. Hail, up to one inch in diameter, was reported in Fairport. The NWS surveyed damage in Ogden Center, Gate, Chili, Henrietta, Pittsford, Fairport and Bushnell Basin.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 10, 7:15 PM EST, 46 minutes earlier.
Area forecast discussion, Jun 10, 7:15 PM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
815 PM EDT WED JUN 10 2015
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT...POSSIBLY GENERATING
SCATTERED STRONG THUNDERSTORMS. HIGH PRESSURE WILL THEN MOVE ACROSS
THE REGION THURSDAY...PRODUCING A NICE DAY WITH LESS HUMIDITY
BEFORE MORE UNSETTLED WEATHER RETURNS FOR FRIDAY AND INTO THE
WEEKEND.
&&
.NEAR TERM /THROUGH THURSDAY/...
WHILE THE AIRMASS IS FAIRLY UNSTABLE OVER WESTERN AND NORTH CENTRAL
NEW YORK EARLY THIS EVENING WITH SBCAPE VALUES OF 1000-1500 J/KG...
THERE ARE SEVERAL SUBTLE FEATURES WORKING AGAINST WIDESPREAD
CONVECTION. THE PRIMARY FACTOR IS A 1-2 DEG CAP ARND 6500 FT...
AND SECOND IS A NOTABLY DRIER AIRMASS (ACCORDING TO 00Z KBUF
SOUNDING) THAN ADVERTISED IN GUIDANCE PACKAGES OR ANALYSIS FROM SPC.
ACCORDING TO SPC ANALYSIS...LOW AND MID LEVEL LAPSE RATES ARE LESS
IMPRESSIVE THAN EXPECTED AS WELL. BOTH ARE AT LEAST A DEGREE C LOWER
THAN EARLIER FEARED.
IN ANY CASE...THE DRIVING COLD FRONT HAS MADE ITS WAY THROUGH THE
GTA AND MUCH OF SRN ONTARIO...SO THIS SYNOPTIC FEATURE STILL HAS TO
MAKE ITS WAY THROUGH OUR FORECAST AREA. WILL CUT BACK A LITTLE ON
THE POPS TO ACCOUNT FOR THE LESS WIDESPREAD NATURE OF THE
CONVECTION...BUT THE EXPECTED STRONG KINEMATIC FIELD WITH IMPRESSIVE
SHEAR VALUES SEEMS TO HAVE VERIFIED SO THE THREAT FOR STRONG
THUNDERSTORMS STILL EXISTS. WILL WORK BACK THROUGH THE GRIDS AND
REMOVE MENTION OF SEVERE CONVECTION FROM THE IAG FRONTIER WHILE
SHAVING BACK ON THE POPS A BIT. THE POPS WILL ESPECIALLY BE CUT BACK
FOR THE OVERNIGHT HOURS AS NOTABLY DRIER MID LEVEL AIR WILL WORK
SOUTHEASTWARD ACROSS THE FORECAST AREA. TEMPERATURES TONIGHT WILL
ONLY DROP BACK INTO THE UPPER 50S TO LOWER
60S.
THURSDAY...A DEEPER PUSH OF DRIER...LESS HUMID AIR WILL SWEEP
ACROSS WESTERN AND NORTH CENTRAL NEW YORK. THIS WILL BRING CLOUD-
FREE LOWER LEVELS WITH STREAMERS OF HIGH LEVEL CIRRUS FOUND AS THE
MID AND UPPER LEVEL FLOW STREAKS EAST ACROSS THE GREAT LAKES IN FLAT
RIDGING. WITH SLIGHTLY COOLER AIR IN PLACE BEHIND THE COLD
FRONT...EXPECT HIGHS IN THE MID TO UPPER 70S IN MOST LOCATIONS...
WITH ONSHORE FLOW WILL KEEPING THE LAKE ONTARIO SHORE COOLER.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SUNDAY NIGHT/...
HIGH PRESSURE WILL DRIFT ACROSS THE LOWER GREAT LAKES THURSDAY
EVENING...THEN IN ITS WAKE...A WARM FRONT EXTENDING FROM ABOUT
CHI TO CLE WILL STRENGTHEN AND PUSH TO THE NORTHEAST. CONVECTION
ASSOCIATED WITH THE FRONT SHOULD STAY TO OUR WEST...ALTHOUGH OUR
FORECAST AREA SHOULD EXPERIENCE AN INCREASE IN MID AND HIGH LEVEL
CLOUDS.
ON FRIDAY...THE WARM FRONT WILL PROCEED TO THE NORTH TO ABOUT LAKE
ONTARIO. WHILE IT IS NOT OUT OF THE QUESTION THAT PARTS OF OUR
REGION PICK UP A MORNING SHOWER FROM THE PASSING OF THE FRONT...THE
BULK OF THE SHOWERS AND THUNDERSTORMS FROM THE ISENTROPIC FORCING
WILL STAY TO OUR NORTH AND WEST. BY MIDDAY AND AFTERNOON...MOST OF
WESTERN NEW YORK SHOULD BE INTO THE WARM SECTOR BEHIND THE WARM
FRONT. WHILE THE BULK OF THE DAY SHOULD BE RAIN FREE...THE MORE
UNSTABLE AIRMASS SHOULD BE ABLE TO SUPPORT AN AFTERNOON THUNDERSTORM
OVER THE SOUTHERN TIER IN THE VCNTY OF ANY LAKE BREEZE BOUNDARY.
OTHERWISE IT WILL BE WARM DAY WITH TEMPERATURES ACROSS THE LAKE
PLAINS REACHING INTO AT LEAST THE MID 80S. SITES EAST OF LAKE ONTARIO
WILL LIKELY STAY IN THE 70S...AS CLOUD COVER ASSOCIATED WITH THE
WARM FRONT SHOULD INHIBIT DIURNAL HEATING.
A SFC WAVE WILL TRACK EAST ALONG THE WARM FRONTAL BOUNDARY FRIDAY
NIGHT. A STRONG LOW LEVEL JET ASSOCIATED WITH THIS WAVE WILL PUMP
VERY MIST AIR ACROSS OUR REGION...WITH SOME GUIDANCE PACKAGES
SUGGESTING AN INCREASE IN PWAT VALUES TO AROUND 2 INCHES. THIS VERY
MOIST ENVIRONMENT...COMBINED WITH THE FORCING FROM THE PASSING
FRONTAL WAVE WILL LIKELY PRODUCE SHOWERS AND THUNDERSTORMS WITH
HEAVY RAIN. WILL MAINTAIN HIGH LIKELY POPS WHILE ADDING THE MENTION
OF HEAVY RAIN TO THE PACKAGE.
AS THE WAVE MOVES EAST SATURDAY MORNING...THE FRONTAL BOUNDARY WILL
SAG SOUTH ACROSS PENNSYLVANIA TO VIRGINIA. MEANWHILE...A
BURGEONING H5 RIDGE WILL BE FOUND OVER THE GREAT LAKES REGION
WHILE SFC HIGH PRESSURE CENTERED OVER HUDSON BAY WILL EXTEND SOUTH
ACROSS THE LOWER GREAT LAKES. SUBSIDENCE FROM THE RIDGING WILL
ENCOURAGE THE SHOWERS TO TAPER OFF FROM THE NORTH DURING THE COURSE
OF THE MORNING WITH SIGNIFICANT MID LEVEL DRYING LEADING TO
INCREASED SUNSHINE FOR SITES NORTH OF LINE FROM BUFFALO TO
CANANDAIGUA DURING THE AFTERNOON. TEMPERATURES SAT AFTERNOON SHOULD
PEAK IN THE UPPER 70S FOR MOST AREAS.
RIDGING WILL CROSS THE LOWER GREAT LAKES SATURDAY NIGHT AND SUNDAY.
THIS WILL PROVIDE FAIR DRY WEATHER FOR THE MAJORITY OF THE FORECAST
AREA...ALTHOUGH A SHOWER OR THUNDERSTORM CANNOT BE RULED NEAR THE
PENNSYLVANIA BORDER. TEMPERATURES ON SUNDAY ARE EXPECTED TO REACH
THE UPPER 70S TO NEAR 80.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
TEMPERATURES WILL AVERAGE A FEW DEGREES ABOVE NORMAL DURING THIS
PERIOD AS FLAT RIDGING WILL EXTEND FROM THE SOUTHEAST COAST BACK
ACROSS TEXAS...WHILE A NEAR ZONAL FLOW WILL STRADDLE THE CANADIAN
BORDER. THIS WILL KEEP A STEADY DIET OF RELATIVELY STEADY DIET OF
RELATIVELY WEAK COLD FRONTS OVER THE GREAT LAKES REGION.
IT WILL BE WARM AND HUMID ACROSS THE REGION ON MONDAY AS A COLD
FRONT WILL PUSH ACROSS THE LOWER GREAT LAKES. WILL INCREASE POPS TO
HIGH CHC...ALTHOUGH BULK OF THE DAY SHOULD BE RAIN FREE.
THE FRONT WILL MAKE ITS WAY SOUTH OF REGION MONDAY NIGHT...SO ANY
EVENING CONVECTION SHOULD WEAKEN AND DISSIPATE DURING THE COURSE OF
THE OVERNIGHT.
WHILE A SECOND COLD FRONT MAY DROP ACROSS THE REGION TUESDAY OR
EARLY TUESDAY NIGHT...IT WILL HAVE LITTLE MOISTURE TO WORK WITH.
WILL THUS KEEP THAT TIME FRAME MAINLY DRY WITH ONLY SLGT TO LOW CHC
POPS.
THE ECMWF IS DEPICTING A STALLED FRONTAL BOUNDARY ON OUR SOUTHERN
DOORSTEP WEDNESDAY...SO WILL INCLUDE LOW CHC POPS TO END THE PERIOD
AS WELL.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
WHILE THERE WILL BE THREAT FOR STRONG THUNDERSTORMS OVER PARTS OF
THE REGION DURING THE FIRST HALF OF TONIGHT...VFR CONDITIONS WILL
REMAIN IN PLACE.
NOTABLY DRIER AIR WILL SWEEP ACROSS THE LOWER GREAT LAKES TO
WESTERN AND NORTH CENTRAL NEW YORK ON THURSDAY...AND THIS WILL KEEP
VFR CONDITIONS IN PLACE.
OUTLOOK...
FRIDAY THROUGH SATURDAY...VFR MOST OF THE TIME WITH A FEW PASSING
SHOWERS OR ISOLATED THUNDERSTORMS.
SATURDAY...BECOMING VFR.
SUNDAY...VFR.
MONDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND STORMS.
&&
.MARINE...
STRONG THUNDERSTORMS WILL BE POSSIBLE ON LAKE ONTARIO AHEAD OF A
COLD FRONT THIS EVENING. THIS CONVECTION WILL WEAKEN AND DISSIPATE
BY MIDNIGHT. OTHERWISE...
MODERATE TO FRESH SOUTHWESTERLIES AHEAD OF A COLD FRONT WILL SUPPORT
SMALL CRAFT ADVISORIES FOR PORTIONS OF LAKE ONTARIO AND THE IAG
RIVER THIS EVENING. AS WE WORK THROUGH THE OVERNIGHT...THE SFC
PRESSURE GRADIENT WILL WEAKEN. THIS WILL ALLOW WINDS AND WAVES TO
SUBSIDE AND SMALL CRAFT ADVISORIES TO EXPIRE.
LIGHT WINDS AND NEGLIGIBLE WAVES CAN THEN BE EXPECTED THURSDAY AND
THURSDAY NIGHT AS HIGH PRESSURE WILL BUILD ACROSS THE LOWER GREAT
LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ020.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LOZ030-042.
&&
SYNOPSIS...RSH/SMITH
NEAR TERM...RSH/SMITH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...RSH
MARINE...RSHHazardous weather outlook, Jun 10, 4:00 AM EST, 16 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT WED JUN 10 2015
NYZ001>008-010>014-019>021-085-110900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
MID AFTERNOON THROUGH MID TO LATE EVENING AHEAD OF A FAST MOVING
COLD FRONT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE
WITH DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO A LOW RISK OF AN
ISOLATED TORNADO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM MID AFTERNOON
THROUGH MID EVENING.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-110900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
MID AFTERNOON THROUGH MID TO LATE EVENING AHEAD OF A FAST MOVING
COLD FRONT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE
WITH STRONG WINDS...LOCALLY HIGHER WAVES...AND LARGE HAIL. THERE
IS ALSO A LOW RISK OF AN ISOLATED TORNADO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM MID AFTERNOON
THROUGH MID EVENING.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
HITCHCOCK
In the hours before
Special weather statement, Jun 10, 3:55 PM EST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
455 PM EDT WED JUN 10 2015
NYZ001-002-010-011-102230-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA
455 PM EDT WED JUN 10 2015
...STRONG THUNDERSTORMS POSSIBLE AFTER 7 PM...
A DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS...TO THE WEST OF
TORONTO AND HAMILTON AT 5 PM...WILL TRACK EAST DURING THE NEXT
FEW HOURS. IF THIS LINE OF THUNDERSTORM ACTIVITY HOLDS TOGETHER...
IT WOULD CROSS THE NIAGARA FRONTIER BETWEEN 7 AND 8:30 PM EDT THIS
EVENING. ANY THUNDERSTORM AT THAT TIME COULD CONTAIN STRONG...
POTENTIALLY DAMAGING...WIND GUSTS.
THE SHOWERS AND THUNDERSTORMS ARE ASSOCIATED WITH A SLOW MOVING
COLD FRONT THAT WILL CROSS WESTERN AND NORTH CENTRAL NEW YORK
LATER TONIGHT.
RSH
Thunderstorm Wind, Monroe
- When
- June 10, 8:01 PM EST
- Where
- Monroe County, 1.01 mi E of Ogden Center
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 43.170, -77.800
Law enforcement reported numerous trees and wires down from thunderstorm winds near Ogden Center.
Thunderstorm Wind, Monroe
- When
- June 10, 8:04 PM EST
- Where
- Monroe County, 0.69 mi N of Gates Center
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 43.160, -77.700
Social media contained reports of numerous trees and wires down from thunderstorm winds near Gates.
Thunderstorm Wind, Monroe
- When
- June 10, 8:15 PM EST
- Where
- Monroe County, Chili Center
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 43.100, -77.770
Law enforcement reported numerous trees and wires down from thunderstorm winds near Chili Center.
Thunderstorm Wind, Monroe
- When
- June 10, 8:21 PM EST
- Where
- Monroe County, Maplewood
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 43.120, -77.680
Thunderstorm Wind, Monroe
- When
- June 10, 8:23 PM EST
- Where
- Monroe County, 1.01 mi E of Northeast Henrietta
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 43.100, -77.610
Thunderstorm winds downed trees and poles at the Double Tree Hotel near Henrietta.
Thunderstorm Wind, Monroe
- When
- June 10, 8:26 PM EST
- Where
- Monroe County, 1.01 mi E of Henrietta
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Social Media
- Coordinates
- 43.070, -77.610
Several cars were damaged by downed trees in Henrietta.
Thunderstorm Wind, Wayne
- When
- June 10, 8:27 PM EST
- Where
- Wayne County, 0.85 mi NE of Sodus
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 43.240, -77.060
Law enforcement reported numerous trees and wires down from thunderstorm winds near Sodus.
Thunderstorm Wind, Monroe
- When
- June 10, 8:31 PM EST
- Where
- Monroe County, 0.86 mi NE of Pittsford
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 43.090, -77.520
Law enforcement reported numerous trees and wires down from thunderstorm winds near Pittsford. A power transformer was damage near South Main Street and Mile Post Lane.
Hail, Monroe
- When
- June 10, 8:36 PM EST
- Where
- Monroe County, 0.5 mi W of Blackwatch Hills
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 43.100, -77.440
Thunderstorm Wind, Monroe
- When
- June 10, 8:38 PM EST
- Where
- Monroe County, Bushnell Basin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Social Media
- Coordinates
- 43.070, -77.480
Social media showed numerous reports of downed trees and wires in Bushnell Basin.
Thunderstorm Wind, Wayne
- When
- June 10, 8:43 PM EST
- Where
- Wayne County, Macedon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 43.070, -77.300
Law enforcement reported numerous trees and wires down from thunderstorm winds near Macedon.
Thunderstorm Wind, Livingston
- When
- June 10, 8:57 PM EST
- Where
- Livingston County, 1.23 mi SW of Avon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 42.910, -77.750
Law enforcement reported numerous trees and wires down from thunderstorm winds near Avon. Trees damaged several parked cars.
Thunderstorm Wind, Ontario
- When
- June 10, 9:05 PM EST
- Where
- Ontario County, 0.86 mi NE of Phelps
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 42.960, -77.060
Law enforcement reported numerous trees and wires down from thunderstorm winds near Phelps. A grain bin collapsed from the wind.
Thunderstorm Wind, Ontario
- When
- June 10, 9:09 PM EST
- Where
- Ontario County, 0.51 mi W of Victor
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.980, -77.410
Law enforcement reported numerous trees and wires down from thunderstorm winds near Victor.
Thunderstorm Wind, Ontario
- When
- June 10, 9:19 PM EST
- Where
- Ontario County, 0.51 mi W of Manchester
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.970, -77.230
Law enforcement reported numerous trees and wires down from thunderstorm winds near Manchester.
Thunderstorm Wind, Ontario
- When
- June 10, 9:23 PM EST
- Where
- Ontario County, 1.22 mi SE of Clifton Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.960, -77.130
Law enforcement reported numerous trees and wires down from thunderstorm winds near Clifton Springs.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, June 10 to 11, 20151 death · 1 event
- Flash Flooding and Hail in Illinois, June 10 to 11, 2015$592,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in Nebraska, June 10 to 11, 2015$761,000 · 3 in hail · 20 events
- Flash Flood and Hail in Mississippi, June 10, 2015$163,000 · 1 in hail · 17 events
- Flash Flooding and Damaging Wind in Nevada, June 10 to 14, 20157 injured · $15,000 · 5 events
- Flood and Hail in Illinois, June 10, 2015$150,000 · 4.75 in hail · 12 events
- Flood in Florida, June 10, 2015$200,000 · 1 event
- Hail and Damaging Winds in Iowa, June 10 to 11, 2015$52,000 · 1.25 in hail · 28 events
- Hail and Damaging Winds in New York, June 10, 2015$67,000 · 65 kt wind · 10 events
- Hail and Damaging Winds in Kansas, June 10, 20151 injured · $59,000 · 70 kt wind · 4 events
- Hail and Damaging Winds in Michigan, June 10, 2015$74,000 · 1 in hail · 6 events
- Flash Flood and Hail in Iowa, June 10 to 12, 2015$50,000 · 1.75 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590578, 590579, 590580, 590581, 590582, 590583, 590584, 590585, 590586, 590587, 590588, 590589, 590590, 590591, 590592, 590593.